# SDR SWAA2019050132210

- Difficulty date: March 10, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 54,762 hours, 33,471 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550688692
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT BS. 986.5, BETWEEN LBL 35 TO LBL 44.  REPAIRED FLOORBEAM PER EA.
